VOL. 18 · NO. 2 | 1966
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 18 (2), (1966)
No abstract available
Articles
J. Wolfgang Smith
Tohoku Math. J. (2) 18 (2), 115-137, (1966) DOI: 10.2748/tmj/1178243443
KEYWORDS: 57.50, 57.31
No abstract available
Yôtarô Tsukamoto
Tohoku Math. J. (2) 18 (2), 138-143, (1966) DOI: 10.2748/tmj/1178243444
KEYWORDS: 53.72
No abstract available
A. R. Reddy
Tohoku Math. J. (2) 18 (2), 144-155, (1966) DOI: 10.2748/tmj/1178243445
KEYWORDS: 30.56
No abstract available
Yûkichi Tanno
Tohoku Math. J. (2) 18 (2), 156-173, (1966) DOI: 10.2748/tmj/1178243446
KEYWORDS: 44.25
No abstract available
Junji Kato
Tohoku Math. J. (2) 18 (2), 174-215, (1966) DOI: 10.2748/tmj/1178243447
KEYWORDS: 34.75, 34.50
No abstract available
Takashi Sakai
Tohoku Math. J. (2) 18 (2), 216-224, (1966) DOI: 10.2748/tmj/1178243448
KEYWORDS: 53.72
No abstract available
Masakiti Kinukawa
Tohoku Math. J. (2) 18 (2), 225-231, (1966) DOI: 10.2748/tmj/1178243449
KEYWORDS: 42.18
No abstract available
Satoru Igari
Tohoku Math. J. (2) 18 (2), 232-235, (1966) DOI: 10.2748/tmj/1178243450
KEYWORDS: 42.99
No abstract available
Back Matter
Tohoku Math. J. (2) 18 (2), (1966)
No abstract available
Back to Top